{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,4]],"date-time":"2026-05-04T01:54:44Z","timestamp":1777859684250,"version":"3.51.4"},"reference-count":8,"publisher":"SAGE Publications","issue":"1","license":[{"start":{"date-parts":[[2019,8,5]],"date-time":"2019-08-05T00:00:00Z","timestamp":1564963200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":["journals.sagepub.com"],"crossmark-restriction":true},"short-container-title":["Journal of Pharmacy Practice"],"published-print":{"date-parts":[[2021,2]]},"abstract":"<jats:p>Cefpodoxime is a common antibiotic with a favorable side effect profile. Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) syndrome has been described with several cephalosporins but not cefpodoxime. We report the probable first case of cefpodoxime-induced DRESS syndrome in a 52-year-old female patient. In our case, the patient presented with symptoms of DRESS syndrome 16 days after initiation of cefpodoxime. This case highlights the necessity of consideration of an iatrogenic reason for presenting signs and symptoms at all times. Reinforcing the importance of taking a thorough drug history and considering drug reactions even if onset of symptoms are delayed.<\/jats:p>","DOI":"10.1177\/0897190019866094","type":"journal-article","created":{"date-parts":[[2019,8,6]],"date-time":"2019-08-06T00:00:02Z","timestamp":1565049602000},"page":"163-165","update-policy":"https:\/\/doi.org\/10.1177\/sage-journals-update-policy","source":"Crossref","is-referenced-by-count":8,"title":["Drug Rash With Eosinophilia and Systemic Symptoms (DRESS) Syndrome Probably Related to Cefpodoxime: A Case Report"],"prefix":"10.1177","volume":"34","author":[{"given":"Tirin","family":"Babu","sequence":"first","affiliation":[{"name":"Department of Pharmacy Practice, JSS College of Pharmacy, JSS Academy of Higher Education & Research, Mysuru, Karnataka, India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-8669-7413","authenticated-orcid":false,"given":"George Mathew","family":"Panachiyil","sequence":"additional","affiliation":[{"name":"Department of Pharmacy Practice, JSS College of Pharmacy, JSS Academy of Higher Education & Research, Mysuru, Karnataka, India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Juny","family":"Sebastian","sequence":"additional","affiliation":[{"name":"Department of Pharmacy Practice, JSS College of Pharmacy, JSS Academy of Higher Education & Research, Mysuru, Karnataka, India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Veeranna","family":"Shastry","sequence":"additional","affiliation":[{"name":"Department of Dermatology, JSS Medical College and Hospital, JSS Academy of Higher Education & Research, Mysuru, Karnataka, India"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[2019,8,5]]},"reference":[{"key":"bibr1-0897190019866094","doi-asserted-by":"publisher","DOI":"10.1136\/bcr-2015-211222"},{"key":"bibr2-0897190019866094","doi-asserted-by":"publisher","DOI":"10.3121\/cmr.2011.995"},{"issue":"2","key":"bibr3-0897190019866094","first-page":"161","volume":"13","author":"Y\u0131ld\u0131r\u0131m Y","year":"2016","journal-title":"Eur J Gen Med"},{"key":"bibr4-0897190019866094","unstructured":"Lexicomp Online Clinical Drug Information [Internet]. Wolterskluwercdi.com. 2018. Accessed December 1, 2018. http:\/\/www.wolterskluwercdi.com\/lexicomp-online\/"},{"key":"bibr5-0897190019866094","doi-asserted-by":"publisher","DOI":"10.4103\/2279-042X.137077"},{"key":"bibr6-0897190019866094","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2133.2006.07704.x"},{"key":"bibr7-0897190019866094","doi-asserted-by":"publisher","DOI":"10.1038\/clpt.1981.154"},{"key":"bibr8-0897190019866094","unstructured":"The use of the WHO\u2013UMC system for standardised case causality assessment. 1991. Accessed May 12, 2019. http:\/\/www.WHO-UMC.org\/graphics\/4409.pdf"}],"container-title":["Journal of Pharmacy Practice"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/0897190019866094","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/full-xml\/10.1177\/0897190019866094","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/0897190019866094","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,30]],"date-time":"2026-04-30T00:35:38Z","timestamp":1777509338000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.1177\/0897190019866094"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,8,5]]},"references-count":8,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2021,2]]}},"alternative-id":["10.1177\/0897190019866094"],"URL":"https:\/\/doi.org\/10.1177\/0897190019866094","relation":{},"ISSN":["0897-1900","1531-1937"],"issn-type":[{"value":"0897-1900","type":"print"},{"value":"1531-1937","type":"electronic"}],"subject":[],"published":{"date-parts":[[2019,8,5]]}}}